# SDR DALA2023071305694

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2858768) FWD CARGO BAY L/H BAFFLE STA 440-460 DAMAGED. REMOVED AND REPLACED NEW BAFFLE AT FWD CARGO BETWEEN STA 440 TO 460 PER B737-900 SRM 51-40-02-0G.
